MAUDE Adverse Event Report: CENTINEL SPINE PRODISC C US IMPLANT MEDIUM-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC C US IMPLANT MEDIUM-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.036S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient received a prodisc c implant at level c3-4 on (b)(6) 2023.Due to the patient's poor bone quality the surgeon removed the pdc implant on (b)(6) 2023 and performed a corpectomy at the level.Mdr submission was indicated.A review of the dhr was completed and no anomalies associated with the complaint were identified.Complaint trending found that the rate of complaints is within the poc level defined within the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the benefits outweigh the risks.The implant was returned to exponent for third party device evaluation.Exponent will complete the evaluation based upon their approved report protocols.It was confirmed that a removal took place due to poor bone quality.No other anomalies associated with the complaint were found during the investigation.This report is for 1 of 1 devices involved in this event.
 
Event or Problem Description
Patient received a prodisc c implant at level c3-4 on (b)(6) 2023.Due to the patient's poor bone quality the surgeon removed the pdc implant on (b)(6) 2023 and performed a corpectomy at the level.

Brand Name
PRODISC C US IMPLANT MEDIUM-DEEP 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key18182433
Report Number3007494564-2023-00064
Device Sequence Number20754945
Product Code MJO
UDI-Device Identifier00843193112798
UDI-Public00843193112798
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number09.820.036S
Device Catalogue NumberUNKNOWN
Device Lot Number2021-1131
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale